师资队伍

于志勇 教授
山东大学数学学院教授,博士生导师

论文:
[1]  Fully coupled forward-backward stochastic differential equations and related partial differential equations system (with Zhen Wu),  J. Contemp. Math. 25 (2004), no. 3, 269–282.     ()
[2]  Linear quadratic nonzero-sum differential games with random jumps (with Zhen Wu),  Appl. Math. Mech. (English Ed.) 26 (2005), no. 8, 1034–1039.     ()
[3]  One kind of stochastic nonzero-sum game problem and BSDEs (with Zhen Wu),  Proceeding of the 26th Chinese Control Conference, Vol. 3, pp. 399-402, 2007.    ()
[4]  Linear-Quadratic Nonzero-Sum Differential Game of Backward Stochastic Differential Equations (with Shaolin Ji),  Proceeding of the 27th Chinese Control Conference, Vol. 3, pp. 562-566, 2008.    ()
[5]  Dynamic programming principle for one kind of stochastic recursive optimal control problem and Hamilton-Jacobi-Bellman equation (with Zhen Wu) ,   SIAM J. Control Optim. 47 (2008), no. 5, 2616–2641.    ()
[6]  Nash equilibrium point for one kind of stochastic nonzero-sum game problem and BSDEs (with Jean-Pierre Lepeltier and Zhen Wu),  C. R. Math. Acad. Sci. Paris 347 (2009), no. 15-16, 959–964.    ()
[7]  A Pontryagin's maximum principle for non-zero sum differential games of BSDEs with applications (with Guangchen Wang),   IEEE Trans. Automat. Control 55 (2010), no. 7, 1742–1747.    ()
[8]  Linear-quadratic optimal control and nonzero-sum differential game of forward-backward stochastic system.  Asian J. Control 14 (2012), no. 1, 173–185.    ()
[9]  A partial information non-zero sum differential game of backward stochastic differential equations with applications (with Guangchen Wang),  Automatica J. IFAC 48 (2012), no. 2, 342–352.    ()
[10]  Backward stochastic viability and related properties on Z for BSDEs with applications (with Zhen Wu),  J. Syst. Sci. Complex. 25 (2012), no. 4, 675–690.    ()
[11]  The stochastic maximum principle for optimal control problems of delay systems involving continuous and impulse controls.  Automatica J. IFAC 48 (2012), no. 10, 2420–2432.    ()
[12]  Delayed stochastic linear-quadratic control problem and related applications (with Li Chen and Zhen Wu),  J. Appl. Math. 2012, Art. ID 835319, 22 pp.    ()
[13]  Equivalent cost functionals and stochastic linear quadratic optimal control problems.  ESAIM Control Optim. Calc. Var. 19 (2013), no. 1, 78–90.    ()
[14]  Relationship between maximum principle and dynamic programming for stochastic recursive optimal control problems and applications (with Jingtao Shi),  Math. Probl. Eng. 2013, Art. ID 285241, 12 pp.    ()
[15]  Continuous-time mean-variance portfolio selection with random horizon.  Appl. Math. Optim. 68 (2013), no. 3, 333–359.    ()
[16]  Solvability of indefinite stochastic Riccati equations and linear quadratic optimal control problems (with Jianhui Huang),  Systems Control Lett. 68 (2014), 68–75.    ()
[17]  Probabilistic interpretation for a system of quasilinear parabolic partial differential equation combined with algebra equations(with Zhen Wu),  Stochastic Process. Appl. 124 (2014), no. 12, 3921–3947.    ()
[18]  An indefinite stochastic linear quadratic optimal control problem for the FBSDE system with jumps (with Na Li and Zhen Wu),   Proceeding of the 34th Chinese Control Conference, pp. 1682-1686, 2015.    ()
[19]  Recursive stochastic linear-quadratic optimal control and nonzero-sum differential game problems with random jumps (with Na Li),   Adv. Difference Equ. 2015, 2015:144, 19 pp.    ()
[20]  Maximum principle for nonzero-sum stochastic differential game with delays (with Li Chen),  IEEE Trans. Automat. Control 60 (2015), no. 5, 1422–1426.    ()
[21]  An optimal feedback control-strategy pair for zero-sum linear-quadratic stochastic differential game: the Riccati equation approach.  SIAM J. Control Optim. 53 (2015), no. 4, 2141–2167.    ()
[22]  Continuous-time mean-variance portfolio selection with random horizon in an incomplete market (with Siyu Lv and Zhen Wu),  Automatica J. IFAC 69 (2016), 176–180.     ()
[23]  Exact controllability of linear stochastic differential equations and related problems (with Yanqing Wang, Donghui Yang, and Jiongmin Yong),  Math. Control Relat. Fields 7 (2017), no. 2, 305-345.    ()

         [24] 
         Infinite horizon jump-diffusion forward-backward stochastic differential equations and their application to backward linear-quadratic problems,  
         ESAIM Control Optim. Calc. Var., Doi: 1051/cocv/2016055, to appear.  
          
         ()         
[25]  Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations (with Na Li and Zhen Wu),   Sci. China Math., to appear.    ()

专著:



版权所有:山东大学中泰证券金融研究院
   地址:中国山东省济南市山大南路27号   邮编:250100    电话:0531-88364100   院长信箱: sxyuanzhang@sdu.edu.cn